# SDR ASAA2015042711548

- Difficulty date: April 27, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 32,063 hours, 9,773 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O MCDU STAYS DIM AND WILL NOT BRIGHTEN. OCCASIONALLY SCREEN FLICKERS.  ACFT GROUNDED.  RESET POWER FOR F/O, REF FIM 34-61, TASK 803, MCDU NOW DIMS AND BRIGHTENS NORMALLY.  NO FLICKERS, GROUND VERIFICATION, OPS CHECK OK.
